# SDR ASAA0945467

- Difficulty date: March 31, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921230
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR SKIN HAS 5 EA/ DENTS THAT ARE GOUGED OR CREASED OUT OF LIMITS IAW B 737 400 SRM 52 00 01.  REMOVED DAMAGED SKIN, FABRICATED, INSTALLED NEW SKIN IAW B737 400 SRM 51 40 02.
